# SDR SWAA961078

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND FWD FORWARD ENTRY DOOR CUTOUT UPPER RADIUS ON FUSELAGE SKIN CRACKED.  REPAIRED PER SWA ACO 6317-53 AND RA 1-253-1521.
